# SDR 96ZZZX4619

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Condition: Chip Light
- Location: T/R
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR CHIP LIGHT ILLUMINATED, ATTEMPTED TO PULSE OFF THREE TIMES, LANDED, CONTACTED MAINTENANCE.
